# SDR SWAA031180

- Difficulty date: May 27, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 57,939 hours, 56,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER TIE CLIPS CRACKED (4 EA) BS 616 AT STR 5R, BS 727 AT STR 7L, BS 727C AT STR 4R AND BS 727E AT STR 5L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
